# SDR REXA2021032900184

- Difficulty date: March 17, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N8877A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 33,363 hours, 31,147 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 601R36008
- Condition: Cracked
- Location: Bs 621
- Part time: 33,363 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB HAS 3 AREAS THAT HAVE MULTIPLE INDICATIONS NOTED. 1)LBL 18.00, WL 132 3"LONG 60% FSH; 2) BL 0.0, WL 127 7"LONG 100% FSH AND 3) BL 0.0, WL 112 3"LONG 50% FSH. ALL 3 AREAS FAILED NDT INSPECTION. 	REPAIRED FS 621 BULKHEAD IAW BOMBARDIER REO 601R-53-61-1285 REV E, DATED 2016-10-31.
